Skip to Main content Skip to Navigation
Journal articles

Solitons in quadratic media

Document type :
Journal articles
Complete list of metadata

https://hal.inria.fr/hal-01254663
Contributor : Mathieu Colin Connect in order to contact the contributor
Submitted on : Tuesday, January 12, 2016 - 3:22:44 PM
Last modification on : Sunday, June 26, 2022 - 12:04:52 PM

Identifiers

  • HAL Id : hal-01254663, version 1

Citation

Mathieu Colin, Laurent Di Menza, Jean-Claude Saut. Solitons in quadratic media. Nonlinearity, IOP Publishing, 2016, 29 (3), pp.1000-1035. ⟨hal-01254663⟩

Share

Metrics

Record views

101